# SDR DALA2017052304197

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN RIGHT SIDE TIE DOWN FITTINGS CORRODED AT STATIONS 1380 & 1440. REPLACED 2EA FITTINGS IAW 51-40-02 PG 6  STEP C AND DRAWING 146N5420 ID 0002 REV B, STA 1380 AND 1440 ORIGINAL T .250 LOSS .043 REMAINING .207 STA 1440 ORIGINAL T .250  LOSS .038 REMAINING .212. BOTH FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 NOTE B.
